# SDR UPS97824533

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 46495971
- Condition: Cracked
- Location: Ws 415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND FITTING CRACKED OUTBOARD SIDE OF LT WING FLAP STA 410 SUPPORT FITTING.  REMOVED CRACKED FITTING, DRILLED, TREATED, PRIMED AND INSTALLED NEW FITTING IAW DC-8 SRM 51-1-8, 51-3-0.
